On trees covering chains or stars

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, in the context of the "dessins d'enfants" theory, we give a combinatorial criterion for a plane tree to cover a tree from the classes of "chains" or "stars." We also discuss some applications of this result that are related to the arithmetical theory of torsion on curves.

Original languageEnglish
Pages (from-to)148-154
Number of pages7
JournalJournal of Mathematical Sciences
Volume158
Issue number1
DOIs
StatePublished - 1 Apr 2009

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On trees covering chains or stars'. Together they form a unique fingerprint.

Cite this